An instability of the trigonometric solution for the periodical components of the polar motion
Завантаження...
Дата
Автори
Назва журналу
Номер ISSN
Назва тому
Видавець
Головна астрономічна обсерваторія НАН України
Анотація
Estimation of the real errors of the polar motion approximation with trigonometric functions is made by a model of simulated polar motion with variable amplitudes of the Chandler and seasonal components. It is shown that the real errors of the trigonometric coefficients are much more than the formal estimation errors, obtained by the least-squares method (LSM).
Опис
Теми
MS4: Positional Astronomy and Global Geodynamics
Цитування
An instability of the trigonometric solution for the periodical components of the polar motion / Ya. Chapanov // Кинематика и физика небесных тел. — 2005. — Т. 21, № 5-додаток. — С. 351-354. — Бібліогр.: 3 назв. — англ.